Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On a theorem of oscillation

Author: William F. Osgood
Journal: Bull. Amer. Math. Soc. 25 (1919), 216-221
This work is cited by: Bull. Amer. Math. Soc., Volume 28, Number 3 (1922), 102--104
MathSciNet review: 1560178
Full-text PDF

Additional Information

PII: S 0002-9904(1919)03175-9

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia